# SDR IPXA11167505

- Difficulty date: June 11, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N155UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0841
- Aircraft time: 8,650 hours, 5,323 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, FUSELAGE SKIN DAMAGE AT FR 84 TO FR 86 AT STR 44L TO STR 45L TAPE APPLIED.  ACCOMPLISHED REPAIR ON FUSELAGE SKIN AT FR84 TO FR 86 STR 44L TO STR 45L IAW SRM 53-10-12, FIG 210.
